# SDR 2001UALA02381

- Difficulty date: December 6, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 41,438 hours, 22,260 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CLOSING WEB CRACKED AT STRINGER 26R BODY STATION 496. MAJOR REPAIR ACCOMPLISHED, CRACK REPAIRED.
